Need help I am worried.

Discussion in 'New to NoFap' started by Jayce Riven, Jan 16, 2020.

  1. Jayce Riven

    Jayce Riven New Fapstronaut

    3
    0
    1
    Hello everyone
    I am 21M, in 11th day Hard Mode.

    4 months ago, I took TCA antidepressant for only 5 days. then stopped taking it. but it was too late. I lost everything. now I have anhedonia (feeling no emotion), pssd, terrible memory, lack of concentration.
    I had genital numbness and 0 libido, thinking about sex disgusted me. now the genital numbness went away. libido improved but not as it used to be. I have morning wood sometimes. sex drive is still terrible. thinking about sex, kissing, cuddling seems pointless ( but not disgusting ) now.

    before this antidepressant I used to masturbate 3+ every day. but now it has been 11 days and I don't even think about sex. it is easy to hard mode it for the rest of my life with this condition.

    I did a blood work. SHBG and Total Testosterone are fine but Free Testosterone and Vitamin B12 are low. an urologist prescribed sustanon 250mg 1M injection once in 3 weeks

    for 3 times which means after 9 weeks I check my hormones again.

    now my questions are :
    • should I do the injections ? does it have any serious side effect like cancer, permanent infertility or make my body stop producing testosterone and sperm itself ?
    • if I do the injection what should I expect ? what difference it make in my nofap progress ?
    • is there anyone that recovered from anhedonia and pssd with nofap ? or make it worse ?
    • should I do nofap when I can watch porn without feeling pleasure ?
    I have been staying positive for 4 months but sometimes my condition makes me suicidal primarily the anhedonia.
     
    Last edited: Jan 16, 2020
  2. We are not medical professionals bruh! The only advice I have is to consult a good specialist and sticking to his advice and treatment plan.
     
  3. Jayce Riven

    Jayce Riven New Fapstronaut

    3
    0
    1
    I think you didnt get what am asking. is it pointless for someone to do nofap with pssd ? does testosterone injections have any effect on the progress ?
     
  4. Galaxian21

    Galaxian21 Fapstronaut

    55
    39
    18
    I do HRT, get a Test shot every 7 days or so. Have been doing therapy for more than a year. On the whole, I like it but it can cause problems as well as you have to maintain proper balance of Test and Estrogen or ED can result along with other negative side effects.

    Are you saying you are 21 years old? That seems young for HRT to me.
     

Share This Page